sexologist-icon
Severe abdominal pain
I had taken an unwanted 72 pill, an hour after an unexpected incident (no penetration happened). I had taken it for safety measure as the ejaculation happened just outside the vagina. I had my periods on 31st Dec. But I have been having severe abdominal pain and cramps. At times it feels like gastroenteritis, at times i can figure the pain. What could be the possible cause?
42 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

It can be because of gases or acidity or stomach infection. Try gelusil MPS 3 TSF THRICE A DAY and tablet cyclopam If no relief consult physician.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.